The fully developed flow of an incompressible, thermodynamically compatible non-Newtonian magnetohydrodynamics (MHD) fluid in a pipe with porous space and partial slip is studied in this paper. Two illustrative models of viscosity namely (i) Constant model and (ii) Variable model are considered. Series solutions for nonlinear coupled partial differential equations are first developed and then convergence of the obtained series solutions has been discussed explicitly. The recurrence formulae for finding the coefficients are also given in each case. Finally the role of pertinent parameters is illustrated graphically.
Zeeshan, A. and Ellahi, R.
"Series Solutions for Nonlinear Partial Differential Equations with Slip Boundary Conditions for non-Newtonian MHD Fluid in Porous Space,"
Applied Mathematics & Information Sciences: Vol. 07:
1, Article 32.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol07/iss1/32